# SDR DL72W980947

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 3350 · Emergency Lighting
- Part: Rack
- Part number: 900542
- Condition: Inoperative
- Location: Bs 800
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMER EXIT LIGHT INOP.  REPLACED BATT RACK, OPS NOW NML.
